The combinatorics of perfect authentication schemes. / Mitchell, Chris J; Walker, Michael; Wild, Peter R.

In: SIAM Journal on Discrete Mathematics, Vol. 7, No. 1, 1994, p. 102-107.

Research output: Contribution to journalArticle

Published

Documents

  • Tcopas

    Submitted manuscript, 4 MB, PDF document

Links

Original languageEnglish
Pages (from-to)102-107
Number of pages6
JournalSIAM Journal on Discrete Mathematics
Volume7
Issue number1
DOIs
Publication statusPublished - 1994
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 6532106